Logo
Munich Personal RePEc Archive

Stationarity and geometric ergodicity of a class of nonlinear ARCH models

Saidi, Youssef and Zakoian, Jean-Michel (2006): Stationarity and geometric ergodicity of a class of nonlinear ARCH models. Published in: The Annals of Applied Probability , Vol. 4, No. 16 (2006): pp. 2256-2271.

[img]
Preview
PDF
0702419.pdf

Download (264kB) | Preview

Abstract

A class of nonlinear ARCH processes is introduced and studied. The existence of a strictly stationary and β-mixing solution is established under a mild assumption on the density of the underlying independent process. We give sufficient conditions for the existence of moments. The analysis relies on Markov chain theory. The model generalizes some important features of standard ARCH models and is amenable to further analysis.

Atom RSS 1.0 RSS 2.0

Contact us: mpra@ub.uni-muenchen.de

This repository has been built using EPrints software.

MPRA is a RePEc service hosted by Logo of the University Library LMU Munich.